Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Stelzer, R. 
Titel:
On the relation between the vec and BEKK multivariate GARCH models 
Abstract:
The question which multivariate GARCH models in the vec form are representable in the BEKK form is addressed. Using results from linear algebra, it is established that all vec models not representable in the simplest BEKK form contain matrices as parameters which map the vectorised positive semi-definite matrices into a strict subset of themselves. Moreover, a general result from linear algebra is presented implying that in dimension two the models are equivalent and in dimension three...    »
 
Stichworte:
BEKK model, linear preserver problems, multivariate GARCH model, vec model 
Zeitschriftentitel:
Econometric Theory 
Jahr:
2008 
Band / Volume:
24 
Heft / Issue:
Seitenangaben Beitrag:
1131-1136 
Reviewed:
ja 
Sprache:
en 
Status:
Preprint / submitted 
Semester:
SS 08 
Format:
Text